JournalsprimsVol. 12, No. 2pp. 317–377

Asymptotic Behavior at Infinity for Green's Functions of First Order Systems with Characteristics of Nonunlform Multiplicity

  • Mutsuhidé Matsumura

    Kyoto University, Japan
Asymptotic Behavior at Infinity for Green's Functions of First Order Systems with Characteristics of Nonunlform Multiplicity cover
Download PDF

Cite this article

Mutsuhidé Matsumura, Asymptotic Behavior at Infinity for Green's Functions of First Order Systems with Characteristics of Nonunlform Multiplicity. Publ. Res. Inst. Math. Sci. 12 (1976), no. 2, pp. 317–377

DOI 10.2977/PRIMS/1195190719